# SDR 06FDEA1557

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CORROSION REMOVAL OF CENTER LANDING GEAR LEFT TRUNNION   SUPPORT FITTING FOUND FORWARD BOLT HOLE TOP SPOTFACE AREA WITH CRACK.  REPAIRED AS PER FEDEX EA NR 1-5340-95821.
